# SDR GTIA2014062301352

- Difficulty date: June 23, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A319-132
- Aircraft serial: 4951
- Aircraft time: 10,382 hours, 4,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Disk
- Condition: Ruptured
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY CYLINDER DAMPNER PRESSURE DISK RUPTURED.  R & R DIAPHRAGM IAW AMM 52-10-00.
